Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

HailsB's Blog

  • entries
    5
  • comments
    9
  • views
    3327

Body Acne - Really Feeling The Side Effects Of Accutane (Day 46)

HailsB

644 views

I havnt been blogging due to the fact that there are so many accutane journals on the internet.

There at a few side affects that I had read about but completely dismissed before starting the treatment.

I'd just like to start off by explaining, I'm a very healthy and active person and I have a very stable/happy lifestyle.

These are some of the side affect that I've noticed over the past few weeks:

-Firstly, I have been so emotional compared to usual, I have never felt so weak minded. I cry all the time and I think I'm becoming a little depressed. I've never suffered from depression or anything like that so I am sure it is a result of the accutane.

-Also I play a lot of basketball and train twice a week. Over the past fortnight, I've felt like I'm unfit relative to my team mates which is really unusual for me, I should be at my peak because it's nearly the end of the season.

-I've also noticed the joint soreness in my hips in the past few days :(

-expected side affects include dry lips and excma on my legs but I can deal with that

To end on a positive note, I've seen humongous improvements on my back acne, and even my mild facial acne has gone down :) I will definitely stick to the treatment, my skin hasn't been this good in years!



1 Comment


Recommended Comments

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×